# SDR SWAA2019121639602

- Difficulty date: December 6, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 49,542 hours, 29,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Detached
- Location: Rt Ovrwg Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EMERGENCY EXIT SIGN LENS FELL OFF.          / INSTALLED COVER PER AMM.
